MathSciNet Relay Station
MathSciNet bibliographic data
MR431326 60B10 (60F99 62L10)
Lai, Tze Leung On $r$-quick convergence and a conjecture of Strassen. Ann. Probability 4 (1976), no. 4, 612–627.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement